# SDR DHLA201100020

- Difficulty date: January 30, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 91,953 hours, 25,776 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Bs 1260-1280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT- LONGERON SPLICE FITTING CORRODED STA 1260.000 - 1280.000 L35R EXFOLIATION PERFORMED MAJOR REPAIR IAW SRM 53-4-1 FIG 43A, SHEET 1, 3, 4.  REMOVED CORROSION LEVEL II IAW SRM 51-1-8.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED CORRODED FITTING IAW SRM 53-1-0 PG 1, SRM 51-1-20D.  FABRICATED NEW FITTING IAW SRM 53-4-1, FIG 43A SHEET 1, 3, 4.  NDT INSPECTED FITTING IAW NDT SPM PART 08-00-02/07.  NO CRACK NO CORROSION FOUND.   CLEANED, TREATED AND PRIMED AREA & FITTING IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-1-20D, SRM 51-3-1.
